# SDR FDEA202302210316

- Difficulty date: February 21, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 80,764 hours, 17,418 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rib
- Part number: ARB19268
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CARRIED OUT INTERNAL BORESCOPE INSPECTION ON RIGHT HAND NUMBER 8 SLAT   LOOSE RIVETS AREA (SNRM N00487), FOUND THE SLAT INTERNAL RIB CRACK AT STATION XOS   1045.622. CRACKED RIB AT RIGHT HAND NUMBER 8 SLAT LOOSE RIVETS AREA (SNRM N00487) INTERNAL   STATION XOS 1045.622 REPAIRED AS PER EA # 1-5750-T0373039 P1 TITLE: WINGS - FLIGHT   SURFACES - RH WING SLAT NO.8 - 12EA RIBS FOUND CRACKED - FABRICATION AND   REPLACEMENT - RSC TRACKING. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
